# SDR SWAA2021101830107

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-800
- Aircraft serial: 63581
- Aircraft time: 13,898 hours, 6,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT OVERWING CEILING EXIT LIGHT IS DETATCHED / REINSTALLED EXIT SIGN AS PER AMM 33-51-00
